# SDR SWAA2012102608886

- Difficulty date: September 13, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 141A5214
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ZEE CRACKED BETWEEN BS 727A TO BS 727C+9, STR 25R.  REMOVED AND REPLACED SUPPORT ZEE IAW SRM.
